# SDR USAA2010050390883

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 66,175 hours, 45,025 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431
- Part serial: 1253
- Condition: Delaminated
- Location: Rt Wing
- Part time: 26,959 hours, 16,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - DELAMINATION ON RIGHT OUTBOARD FORE FLAP 40 INCHES FROM INBOARD END.  REPLACED RIGHT OUTBOARD FORE FLAP IAW JOB CARDS O3R27002 & C3R27002.
